How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Anil Your Own Question
Dr.Anil, Doctor
Category: Medical
Satisfied Customers: 7985
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
Type Your Medical Question Here...
Dr.Anil is online now
A new question is answered every 9 seconds

I'm really concerned about my husband's health. He had a

Customer Question

I'm really concerned about my husband's health. He had a fever of 102.5 Friday evening, then it went down towards 98.6 after taking 2 Advil. Then it went up to 101.1. It seems that when medication wears off, his fever goes back up a little. Is it enough to just wait until Monday morning to call our Doctor?
Submitted: 4 months ago.
Category: Medical
Expert:  Dr.Anil replied 4 months ago.


Is he having associated nausea,vomiting,diarrhea?

Pain abdomen?

Stuffy nose,sore throat?

Any other medical history?

Is he feeling dizzy,chills?


Waiting for your response.

Customer: replied 4 months ago.
There was no nausea, vomiting or diarrhea that I know about. He would have told me. It started with a sore throat, but now he has a stuffy nose and frequent coughing after having taken NyQuil at bedtime and Mucinex in the a.m. My husband did have chills yesterday after coming in from the very warm outdoors into an air conditioned house. He has to take an antidepressant every night and Prevacid for reflux.
Expert:  Dr.Anil replied 4 months ago.


Sorry for late reply and inconvenience.

Well as you describe,it's upper respiratory tract infection.

If his fever is persistent high then Strep throat can be suspected and throat swab test should be done to rule out it and further antibiotics can be prescribed.

Mostly upper respiratory tract infections are caused by viruses and resolve in few days.

You can see your doctor if his symptoms'll not relieve with self care measures.

In the meantime hydrate him with warm liquids.

Do saline gargles.

Also start a multivitamin supplement.

Elevate his head while sleeping.

Tylenol can be added with Advil every 4-6 hourly if fever is high.

Hope this helps.
Use reply to let me know if you have further queries.
Please to not forget a positive rating and avoid poor/bad rating.
Bonus is highly appreciated.
We are here to help you until you satisfy.

Related Medical Questions